# SDR CAL950451

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1110
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE FLOORBEAM CORRODED AT FS 1110, RBL 20-RBL 60.  THE CORRODED SECTION OF FLOORBEAM WAS CUTOUT IAW ECRA 5310-01102.  A SPLICE T-CHORD, FOUR ANGLE SPLICES, AND FILLER WERE FABRICATED AND INSTALLED IAW ECRA 5310-01102 AND SRM 51-30-2.  (M)
